MathSciNet Relay Station
MathSciNet bibliographic data
MR757987 65R20 (45E05)
Prössdorf, Siegfried; Rathsfeld, Andreas A spline collocation method for singular integral equations with piecewise continuous coefficients. Integral Equations Operator Theory 7 (1984), no. 4, 536–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement